# SDR SWAA2013050715753

- Difficulty date: April 23, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 57,162 hours, 46,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tail Cone
- Part number: 1540066
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK AFT FAIRING TAIL CONE TIP CRACKED.  REMOVED AND REPLACED TAIL CONE IAW SOPM.
